About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 623234, 16 pages
Research Article

Chaos Control and Synchronization in Fractional-Order Lorenz-Like System

Department of Mathematics, Shivaji University, Vidyanagar, Kolhapur 416004, India

Received 6 May 2012; Accepted 22 June 2012

Academic Editor: Wen Chen

Copyright © 2012 Sachin Bhalekar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sachin Bhalekar, “Chaos Control and Synchronization in Fractional-Order Lorenz-Like System,” International Journal of Differential Equations, vol. 2012, Article ID 623234, 16 pages, 2012. doi:10.1155/2012/623234